Crohn's Disease Forum » General IBD Discussion » Reaction to Methotrexate or Humira?


02-07-2015, 04:53 PM   #1
cam129
 
Join Date: Aug 2013
Location: Manchester, United Kingdom
Reaction to Methotrexate or Humira?

Hey,

I have had a rash on my face and neck for over 12 months now, I also have very sensitive skin. I ignored it thinking it would go away on its own but now it's really started to get me down.

Crohn's can be embarrassing and it has knocked my confidence, having a rash on my face has knocked it even more.

I have tried different types of moisturisers, I've tried different soaps, ive tried soap free cleansers, ive tried different soap powder, just to rule out any other reactions. I am now starting to suspect the rash to be caused by rather Methotrexate or Humira.

I have also tried antihistamines and hydrocortisone cream which hasn't really helped.

Has anyone experienced anything similar, if so what do you recommend?

I have also been finding it difficult to get to sleep at night and feeling very tired. I also experienced something strange the other night, it was as of yet a one off. My heart started to beat rapidly but it also felt like it wasn't regular.

If anyone with similar experiences could give me some advice, I would be incredibly great full.

Thanks

Cameron
02-07-2015, 11:15 PM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Have you seen a dermotologist ?
Rashes can be from a lot of different things and get the right dx is key
You need a dermo who is familiar with crohns .
__________________
DS - -Crohn's -Stelara -mtx
02-08-2015, 03:36 AM   #3
cam129
 
Join Date: Aug 2013
Location: Manchester, United Kingdom
I haven't seen a Dermatologists as yet. I have seen my GP (two weeks ago) who prescribed antihistamines and hydrocortisone cream.

I have an appointment with him on Tuesday. I will also speak with my GI next week.

My GP seems to think it is some kind of contact dermatitis, that why I tried different soaps etc.. I was just wondering whether it could be due to the medication.
Reply

Crohn's Disease Forum » General IBD Discussion » Reaction to Methotrexate or Humira?
Thread Tools


All times are GMT -5. The time now is 02:33 PM.
Copyright 2006-2017 Crohnsforum.com